# SDR SIMA20120807003

- Difficulty date: August 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 19,482 hours, 16,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4023, FLIGHT ATTENDANT FLASHLIGHT MISSING.  INSTALLED NEW FLASHLIGHT.  AIRCRAFT RETURN TO SERVICE.
